Pascal and Francis Bibliographic Databases

Help

Search results

Your search

kw.\*:("Sistema cuasi lineal")

Document Type [dt]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Publication Year[py]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Discipline (document) [di]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Language

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Author Country

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Results 1 to 25 of 215

  • Page / 9

Export

Selection :

  • and

Quasi-linear controllable inductorKISLOVSKI, A. S.Proceedings of the IEEE. 1987, Vol 75, Num 2, pp 267-269, issn 0018-9219Article

Stability of quasilinear fuzzy systemGEORGIEVA, O.Fuzzy sets and systems. 1995, Vol 73, Num 2, pp 249-258, issn 0165-0114Article

Existence theorems in quasilinear optimal control problemsDAJOVIC, S.Yugoslav journal of operations research. 1991, Vol 1, Num 1, pp 107-113, issn 0354-0243Article

Decay rate estimates for the quasi-linear Timoshenko system with nonlinear control and damping termsYUHU WU; XIAOPING XUE.Journal of mathematical physics. 2011, Vol 52, Num 9, issn 0022-2488, 093502.1-093502.18Article

A remark on the normalized coordinates and its applications to quasilinear hyperbolic systemsLI, Ta-Tsien.Optimal control and partial differential equation. Conference. 2001, pp 181-187, isbn 1-58603-096-5Conference Paper

Distributed sliding mode control in systems described by quasilinear partial differential equationsSIRA-RAMIREZ, H.Systems & control letters. 1989, Vol 13, Num 2, pp 177-181, issn 0167-6911Article

Reduction to linear canonical forms and generation of conservation laws for a class of quasilinear hyperbolic systemsCURRO, C; FUSCO, D.International journal of non-linear mechanics. 1988, Vol 23, Num 1, pp 25-35, issn 0020-7462Article

Existence of quasilinear relaxation shock profiles in systems with characteristic velocitiesMETIVIER, Guy; TEXIER, Benjamin; ZUMBRUN, Kevin et al.Annales de la faculté des sciences de Toulouse. 2012, Vol 21, Num 1, pp 1-24, issn 0240-2963, 24 p.Article

Quasilinear evolution of weakly turbulent plasmasVLADIMIROV, S. V; STENFLO, L; YU, M.-Y et al.Journal of the Physical Society of Japan. 1999, Vol 68, Num 12, pp 3881-3884, issn 0031-9015Article

On an approximate synthesis of optimal feedback controllers in quasilinear systemsAL'BREKHT, E. G; SOBOLEV, O. N.Zeitschrift für angewandte Mathematik und Mechanik. 1996, Vol 76, pp 459-460, issn 0044-2267, SUP2Conference Paper

Zur Lösung eines (quasilinearen) partiellen Differentialgleichungssystems = On the resolution of a (quasilinear) system of partial differential equationsBARTHEL, W.Zeitschrift für angewandte Mathematik und Mechanik. 1994, Vol 74, Num 6, pp T631-T633, issn 0044-2267Article

Dynamic theory of quasilinear parabolic systems. III: Global existenceAMANN, H.Mathematische Zeitschrift. 1989, Vol 202, Num 2, pp 219-250, issn 0025-5874, 32 p.Article

Contrôlabilité et observabilité unilatérales de systèmes hyperboliques quasi-linéaires = One-side exact controllability and observability for quasilinear hyperbolic systemsLI, Tatsien; BOPENG RAO; ZHIQIANG WANG et al.Comptes rendus. Mathématique. 2008, Vol 346, Num 19-20, pp 1067-1072, issn 1631-073X, 6 p.Article

Existence and nonexistence of nontrivial axially symmetric solution for quasilinear elliptic systems with inhomogeneous termYAOTIAN SHEN; SHUSEN YAN.Communications in partial differential equations. 1993, Vol 18, Num 9-10, pp 1477-1491, issn 0360-5302Article

Design of P and PI stabilizing controllers for quasi-linear systemsCALVET, J.-P; ARKUN, Y.Computers & chemical engineering. 1990, Vol 14, Num 4-5, pp 415-426, issn 0098-1354Article

Homoclinic orbits for a quasi-linear Hamiltonian systemUBILLA, P.Journal of mathematical analysis and applications. 1995, Vol 193, Num 2, pp 573-587, issn 0022-247XArticle

Weak linear degeneracy and global classical solutions for general quasilinear hyperbolic systemsLI TA-TSIEN; ZHOU YI; KONG DE-XING et al.Communications in partial differential equations. 1994, Vol 19, Num 7-8, pp 1263-1317, issn 0360-5302Article

Solutions C∞ de systèmes hyperboliques quasi linéaires = C∞ solutions for quasi-linear hyperbolic systemsGOURDIN, D; MUNOZ, E.Comptes rendus de l'Académie des sciences. Série 1, Mathématique. 1993, Vol 316, Num 11, pp 1183-1186, issn 0764-4442Article

Systèmes stochastiques évolutifs quasi linéaires avec homogénéisationGIKHMAN, I. I.Teoriâ verojatnostej i eë primeneniâ. 1989, Vol 31, Num 3, pp 465-478, issn 0040-361XArticle

On the integrability of (2+1)-dimensional quasilinear systemsFERAPONTOV, E. V; KHUSNUTDINOVA, K. R.Communications in mathematical physics. 2004, Vol 248, Num 1, pp 187-206, issn 0010-3616, 20 p.Article

quasilinearization of Kuznetsov equationBURVINGT, R.Acustica united with acta acustica. 2002, Vol 88, Num 1, pp 142-144Article

Développement d'algorithmes de calcul d'équilibres entre phases pour la simulation des procédés chimiques = Algorithm development of phase equilibrium calcul for chemical process simulationMAGGIOCHI, Paul; KOEHRET, B; JOULIA, X et al.1986, 217 pThesis

An analysis of some hyperbolic problems related to the shallow water modelCHALABI, A.Rapport de recherche - IMAG. 1986, Num 579, issn 0750-7380, 15 p.Report

Nonlinear wavesDONATO, A.Mathematics in science and engineering. 1992, Vol 185, pp 149-174, issn 0076-5392Article

The Dirichlet problem for a quasilinear singularly perturbed second order systemJEFFRIES, J. S; SMITH, D. R.Journal of mathematical analysis and applications. 1991, Vol 156, Num 1, pp 1-22, issn 0022-247XArticle

  • Page / 9